# SDR P5CA9801487

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND BELOW FLOOR SHEAR FITTING TIE, BS 860, BL L47 - R47.  CORROSION REMOVED AND AREA REPAIRED IAW SRM 53-10-04 FIG 3A.
